# SDR R61A20100356

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 14,421 hours, 9,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,421 hours, 9,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK.  LEVEL 2 CORROSION WAS FOUND ON FLOORBEAM BETWEEN FRAMES 85 AND 86.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM STRAP IAW EMB 170 SRM 51-40-02, 51-41-01 AND 51-43-01.  A/C STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
